# SDR CA070302001

- Difficulty date: February 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,312 hours
- Engine: Ge CF343A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A NORMAL LANDING AND WHILE TAXING TO THE GATE, THE FLT CREW REPORTED INTERMITTENT ARCING AND SMOKE COMING FROM BEHIND THE CAPTAINS SIDE CB PANEL.  AIRCRAFT DEPLANED NORMALLY.  ELECTRICAL POWER WAS SHUT DOWN AND FIRE CREW WERE CALLED TO CHECK OF FIRE.  NO FURTHER REPORTS OF SMOKE/FIRE AFTER POWER WAS REMOVED FROM THE AIRCRAFT.   UPON FURTHER INVESTIGATION, MAINTENANCE NOTED THAT (2) BUS FEEDER WIRES BECAME UNSECURED AND ARCED ON THE BULKHEAD WHICH RUNS PARALLEL TO B SCREEN TRAILING EDGE ON CAPTAINS SIDE AND APPROX FS280.  DAMAGE WAS NOTED TO WIRE TERMINAL ENDS AND WIRE INSULATION AND WELL AS BURN MARKS ON BULKHEAD/STRINGER AND 2 RIVETS.  NO DAMAGE TO EXTERNAL FUSELAGE SKIN.  BURN ON BULKHEAD IS 1 INC
